# SDR SWAA2020012040550

- Difficulty date: December 20, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT GIRT BAR BRACKET LOOSE.  R&R BRACKET IAW SRM.
